×

Found 108 Documents (Results 1–100)

100
MathJax

Deformation of complex superspaces and coherent sheaves on them. (English. Russian original) Zbl 0736.58003

J. Sov. Math. 51, No. 1, 2140-2188 (1990); translation from Itogi Nauki Tekh., Ser. Sovrem. Probl. Mat., Novejshie Dostizh. 32, 125-211 (1988).
Reviewer: A.Dimca (Sydney)
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software